Approximation of Functions from the Isotropic Nikol’skii–Besov Classes in the Uniform and Integral Metrics

Authors

  • S. Ya. Yanchenko

Abstract

We obtain the exact-order estimations for the approximation of the isotropic Nikol’skii–Besov classes of functions of several variables by the de la Vallée-Poussin-type sums in metrics of the spaces L_{∞}(ℝ^d) and L_1(ℝ^d).

Published

25.10.2015

Issue

Section

Research articles

How to Cite

Yanchenko, S. Ya. “Approximation of Functions from the Isotropic Nikol’skii–Besov Classes in the Uniform and Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 10, Oct. 2015, pp. 1423-3, https://umj.imath.kiev.ua/index.php/umj/article/view/2077.